# SDR DL76L040597

- Difficulty date: June 24, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 53,156 hours, 8,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 52384
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTING ROWS 1-5 WILL NOT TEST.  FOUND M90003 POWER SUPPLY AND BATTERY BAD.  REPLACED BOTH, OPS CHECKS NORMAL.
